# SDR CALA2014060991236

- Difficulty date: June 7, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 61,355 hours, 7,220 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW A CHECK, DOOR 2R SLIDE LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY, OPERATIONS CHECKED OK.
